# SDR USAA970278

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL INSPECTION FOUND CORROSION AROUND CLIP-NUT HOLES ON FLOOR BEAM, STA 987, FLOOR BEAM BL ZERO TO LBBL 45.0.  CORROSION TASK NR C53-107-02.  REPAIRED ENTIRE T-CAP PER SRM 53-60-51.  (X)
